# SDR 96ZZZX4689

- Difficulty date: March 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341PL
- Make and model: Swrngn SA226TC
- Aircraft serial: TC334
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Part number: C81024
- Condition: Unscrewed
- Location: Propeller Pitch
- Part time: 204 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT WAS UNABLE TO GET PROPELLER ON LOCKS AT ENGINE SHUT-DOWN.  INSPECTION REVEALED SEPARATION OF CABLE ASSEMBLY WHERE THE MOUNTING BARREL THREADS INTO OUTER SPIRAL ASSEMBLY.  THERE ARE NO PROVISIONS FOR THIS AREA TO BE SAFTIED.  PART WAS NOT BROKEN, ONLY UNSCREWED FROM POSITION.
